Vol. 8, No. 4, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 8, No. 4, 2015

The $\Delta^2$ conjecture holds for graphs of small order
541–549

Cole Franks

Linear symplectomorphisms as $R$-Lagrangian subspaces
551–569

Chris Hellmann, Brennan Langenbach and Michael VanValkenburgh

Maximization of the size of monic orthogonal polynomials on the unit circle corresponding to the measures in the Steklov class
571–592

John Hoffman, McKinley Meyer, Mariya Sardarli and Alex Sherman

A type of multiple integral with log-gamma function
593–614

Duokui Yan, Rongchang Liu and Geng-zhe Chang

Knight's tours on boards with odd dimensions
615–627

Baoyue Bi, Steve Butler, Stephanie DeGraaf and Elizabeth Doebel

Differentiation with respect to parameters of solutions of nonlocal boundary value problems for difference equations
629–636

Johnny Henderson and Xuewei Jiang

Outer billiards and tilings of the hyperbolic plane
637–651

Filiz Dogru, Emily M. Fischer and Cristian Mihai Munteanu

Sophie Germain primes and involutions of $\mathbb{Z}_n^\times$
653–663

Karenna Genzlinger and Keir Lockridge

On symplectic capacities of toric domains
665–676

Michael Landry, Matthew McMillan and Emmanuel Tsukerman

When the catenary degree agrees with the tame degree in numerical semigroups of embedding dimension three
677–694

Pedro A. García-Sánchez and Caterina Viola

Cylindrical liquid bridges
695–705

Lamont Colter and Ray Treinen

Some projective distance inequalities for simplices in complex projective space
707–719

Mark Fincher, Heather Olney and William Cherry